MAUDE Adverse Event Report: SMITH & NEPHEW, INC. R3 0 DEG XLPE ACET LNR 32MM X 56MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, POROUS

SMITH & NEPHEW, INC. R3 0 DEG XLPE ACET LNR 32MM X 56MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, POROUS
Model Number 71339556
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 11/03/2011
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The associated complaint devices were not returned.Without the actual products involved and no device information, our investigation cannot proceed.If the devices are received or new information is provided in the future, this complaint can be re-opened.No further actions are being taken at this time.Based on this investigation, the need for corrective action is not indicated.We consider this investigation closed.
 
Event or Problem Description
It was reported that a revision surgery was performed to a patient to replace the liner and the femoral head due to continuous dislocations.

Brand Name
R3 0 DEG XLPE ACET LNR 32MM X 56MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, POROUS
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
Manufacturer (Section G)
SMITH & NEPHEW, INC.
1450 brooks road
38116
memphis TN
Manufacturer Contact
sarah freestone
101 hessle road
hu3 2bn
hull 
UK  
0447940038246
MDR Report Key7803906
Report Number1020279-2018-01560
Device Sequence Number7061401
Product Code MBL
UDI-Device Identifier03596010615251
UDI-Public03596010615251
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K113848
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/14/2018
Device Model Number71339556
Device Catalogue Number71339556
Device Lot Number08GM11827
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2018
Supplement Date Received by Manufacturer07/23/2018
07/23/2018
Initial Report FDA Received Date08/21/2018
Supplement Report FDA Received Date08/21/2018
11/04/2018
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/16/2008
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PN: 71331856PN: 71336500PN: 71309011
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexMale
Patient Weight190 KG